# SDR CA051221006

- Difficulty date: December 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 71,459 hours
- Engine: Ge CF680C2B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591A
- Condition: Seized
- Location: E/E Bay
- Component: Equipment Cool
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLIGHT SMOKE AND PLASTIC BURNING ODOR IN COCKPIT.  ACFT DIVERTED TO SNN.  MX CARRIED OUT INSPECTION, FOUND EQUIP COOL EXHAUST FAN FAILED AND TRIPPED THE CB, AREA INSP.  NO FURTHER DAMAGE FOUND, FAN PLACED ON MEL ACFT DISPATCHED.
